home › The Candida Forum › Candida Questions › Taking corticosteroids will destroy all my hard work in getting rid of candida? › Reply To: Taking corticosteroids will destroy all my hard work in getting rid of candida?
yes on & off for a while. Sometimes it helps, sometimes I just have to suffer it, as you shouldn’t take them for too long day after day.
The side effects are skin thining, but i’ve not noticed anything otherwise. I live in London and because of the weather here my hayfever has been as bad as it ever has been since i’ve been an adult, but I think thats part to do with environment and trying to heal myself. I’m sticking fairly regimentally to the protocol. To the extent that I think the leaky gut is prob my main problem at the moment. I still get the odd days of die off though.
I’m really sorry to hear about your scenario, you seem very dedicated. It does sound quite a serious condition though, can you get a 2nd opinion?